# SDR P5CA9801210

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED AND BENT LOWER CORNER ON NR 1 ENGINE FAN COWL.  REMOVED DAMAGED AREA FABRICATED NEW FILLER AND DOUBLER PER BOEING SRM 51-40-05
